# SDR SWAA2025010777220

- Difficulty date: December 13, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cocked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H LAV; FLOOR BEAM UNDER AFT OUTBOARD MOUNT; HAS EVIDENCE OF CORROSION AT STA. 947.<[01] EVALUATED CORROSION DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] COMPLIED WITH INSP. 1. DAVID BELL (TECHNICIAN); 16-DEC-2024 21:14 UTC EVALUATED CORROSION DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] REPAIRED DAMAGE PER SRM 53-70-51-2R-5. REF CARD TTG8Q00XLZ40; EA'S M-24-153-02031 AND M-24-153-02022 FOR FOR INDIVIDUAL STEPS AND SIGN-OFFS.;[04] RII: INSPECTED WORK IN CA# 3
